MathSciNet Relay Station
MathSciNet bibliographic data
MR2122808 60K25 (60J50)
Dube, Parijat; Guillemin, Fabrice; Mazumdar, Ravi R. Scale functions of Lévy processes and busy periods of finite-capacity $M/GI/1$ queues. J. Appl. Probab. 41 (2004), no. 4, 1145–1156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement